Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Medication for severe acne problem - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Acne
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
Doctor :   Hello
Doctor :   How can I help ?
User :   i have a very severe acne problem. please suggest something
Doctor :   For Administrative and health purposes, Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   age:20
User :   gender:male
User :   occupation: student
User :   location:chennai
User :   marital status:single
Doctor :   Since when have you been Having them and What are the Treatment measures that you have tried
User :   weight:60
User :   the problem's been there for like 4 years
Doctor :   are they only Nodular (small round mass) or NoduloCystic Type ( pus comming out of them)
User :   i have never taken any medication seriously
User :   yes
User :   the acne have resulted in scars as well
Doctor :   Well it shall need to be Examined first to know the type and with your explanation I would suggest that you need to try ISOTRETINOIN based Creams
Doctor :   scars Shall need a Different mode of Treatment and that would be Basically Surgical or interventional
Doctor :   Dear user your free chat trial is over. You will have to make the payment to continue the chat. It's a very nominal cost. The system will not allow you to chat until then.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor